# SDR R61A2020092000636

- Difficulty date: September 2, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 31,684 hours, 23,205 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT HORIZ STAB CRACK AT RIB 12A UPPER FLANGE BETWEEN MID AND FRONT SPAR.  SB 170-55-0014 INCORPORATED UNDER REPUBLIC EO 170EO-55-10-0004-1, REF AAR TASK CARD 4500775-3000-0080.
